# SDR COMA0860182

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 15,672 hours, 13,853 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Valve
- Part number: SR1030200001
- Condition: Faulty
- Location: Anti-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5681- RIGHT COWL ANTI-ICE CAUTION MESSAGE RECEIVED.  RETURNED TO CVG, LANDED WITHOUT INCIDENT.  REPLACED RIGHT ENGINE PRESSURE VALVE. NO FURTHER DEFECTS.
